# SDR VNAA2016121600033

- Difficulty date: December 16, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 30,583 hours, 30,815 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lav Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE AMBER MESSAGE CAUTION DURING TAKEOFF.  PERFORMED POWER RUN AND CYCLED PACKS.  PERFORMED OPS CHECK OF RIGHT PACKS.  OPS CHECKED GOOD.  PERFORMED VISUAL INSPECTION OF RIGHT PACKS DUCT WORK.  NO DEFECTS.
